Skip to content
My WebMD Sign In, Sign Up
RASH
avatar
An_251500 posted:
red rash between butt and all over butt cheeks,, its been spreading to my chest and my face. i went to the ER and they said it is a yeast infection and they gave me some medicine, but the medicine seem to not work. what should i do, at first i used hydrocortizone, but now nothing is helping

Take the Poll

what can i do
  • go back to the ER
  • stop taking my medicine
vote
View Poll Results
Reply


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
108 of 148 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.